zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence of multiple periodic solutions for a class of second-order delay differential equations. (English) Zbl 1190.34083
The paper considers the second order multi-dimensional differential delay equation $$x^{\prime\prime}(t)=-f(x(t-\tau)),\qquad x\in\mathbb R^n,\quad\tau>0$$ with a particular symmetric behaviour of the vector-function $f(x)$ at $x=0+$ and $x=+\infty$. A lower estimate for the number of periodic solutions of period $2\tau$ in the system is given. The paper generalizes similar results derived for a like first order differential delay equation considered in [{\it Z. M. Guo} and {\it J. S. Yu}, J. Differ. Equations 218, No. 1, 15--35 (2005; Zbl 1095.34043)].

MSC:
34K13Periodic solutions of functional differential equations
WorldCat.org
Full Text: DOI
References:
[1] Benci, V.: On critical point theory for indefinite functionals in the presence of symmetries. Trans. amer. Math. soc 274, 533-572 (1982) · Zbl 0504.58014
[2] Benci, V.; Rabinowitz, P. H.: Critical point theorem for indefinite functionals. Invent. math 53, 241-273 (1979) · Zbl 0465.49006
[3] Claeyssen, J. R.: The integral-averaging bifurcation methods and the general one-delay equation. J. math. Anal. appl 78, 428-439 (1980) · Zbl 0447.34042
[4] Chang, K. C.: Infinite dimensional Morse theory and multiple solution problems. (1993) · Zbl 0779.58005
[5] Chen, Y. S.: The existence of periodic solutions of the equation x’$(t)=-f(x(t),x(t-r))$. J. math. Anal. appl. 163, 227-237 (1992) · Zbl 0755.34063
[6] Chen, Y. S.: The existence of periodic solutions for a class of neutral differential difference equations. Bull. austral. Math. soc 33, 508-516 (1992) · Zbl 0755.34062
[7] Fei, G. H.: Multiple periodic solutions of differential delay equations via Hamiltonian systems (I). Nonlinear anal. 65, 25-39 (2006) · Zbl 1136.34329
[8] Fei, G. H.: Multiple periodic solutions of differential delay equations via Hamiltonian systems (II). Nonlinear anal. 65, 40-58 (2006) · Zbl 1136.34330
[9] Fannio, L. O.: Multiple periodic solution of Hamiltonian systems with strong resonance at infinity. Discrete and cont. Dynamical syst. 3, 251-264 (1997) · Zbl 0989.37060
[10] Grafton, R.: A periodicity theorem for autonomous functional differential equations. J. differential equations 6, 87-109 (1969) · Zbl 0175.38503
[11] Gaines, R.; Mawhin, J.: Coincide degree and nonlinear differential equation. (1977) · Zbl 0326.34021
[12] Ge, W. G.: Number of simple periodic solutions of differential difference equation on x’$(t)=-f(x(t-1))$. Chinese ann. Math. 14A, 480-491 (1993)
[13] Guo, Z. M.; Yu, J. S.: Multiplicity results for periodic solutions to delay differential difference equations via critical point theory. J. differential equations 218, 15-35 (2005) · Zbl 1095.34043
[14] Hale, J. K.: Theory of functional differential equations. (1977) · Zbl 0352.34001
[15] Hale, J. K.; Lunel, S. M. V.: Introduction to functional differential equations. (1993) · Zbl 0787.34002
[16] Kaplan, J. L.; Yorke, J. A.: Ordinary differential equations which yield periodic solution of delay equations. J. math. Anal. appl. 48, 317-324 (1974) · Zbl 0293.34102
[17] Kaplan, J. L.; Yorke, J. A.: On the stability of a periodic solution of a differential delay equation. SIAM J. Math. anal. 6, 268-282 (1975) · Zbl 0241.34080
[18] Kaplan, J. L.; Yorke, J. A.: On the nonlinear differential delay equation x’$(t)=-f(x(t),x(t-1))$. J. differential equations 23, 293-314 (1977) · Zbl 0307.34070
[19] Li, J. B.; He, X. Z.: Multiple periodic solutions of differential delay equations created by asymptotically linear Hamiltonian systems. Nonlinear anal. TMA 31, 45-54 (1998) · Zbl 0918.34066
[20] Li, J. B.; He, X. Z.: Proof and generalization of kaplan--Yorke’s conjecture on periodic solution of differential delay equations. Sci. China (Ser.A) 42, No. 9, 957-964 (1999) · Zbl 0983.34061
[21] Li, J. B.; He, X. Z.: Periodic solutions of some differential delay equations created by Hamiltonian systems. Bull. austral. Math. soc. 60, 377-390 (1999) · Zbl 0946.34063
[22] Li, S. J.; Liu, J. Q.: Morse theory and asymptotically linear Hamiltonian systems. J. differential equations 78, 53-73 (1989) · Zbl 0672.34037
[23] Lu, S. P.; Ge, W. G.: Periodic solutions of the second order differential equation with deviating arguments. Acta. mathematic sinica 45, 811-818 (2002) · Zbl 1027.34079
[24] Long, Y. M.; Zehnder, E.: Morse theory for forced oscillations of asymptotically linear Hamiltonian systems. Stochastic processes, physics and geometry. Proceedings of the conference in asconal/locarno, Switzerland, 528-563 (1990)
[25] Nussbaum, R. D.: Periodic solutions of some nonlinear autonomous functional differential equations. Ann. math. Pura. appl. 10, 263-306 (1974) · Zbl 0323.34061
[26] Schechter, M.: Spectra of partial differential equation. (1971) · Zbl 0225.35001
[27] Shu, X. B.; Xu, Y. T.: Multiple periodic solutions to a class of second-order functional differential equations of mixed type. Acta. math. Appl. sin. 29, No. 5, 821-831 (2006)
[28] Wen, L. Z.: The existence of periodic solutions of a class differential difference equations. Chinese bull. Sci. 32, 934-935 (1987)
[29] Wang, G. Q.; Yan, J. R.: Existence of periodic solutions for second order nonlinear neutral delay equations. Acta math. Sinica 47, No. 2, 379-384 (2004) · Zbl 05114966
[30] Wang, G. Q.; Cheng, S. S.: Even periodic solutions of higher order Duffing differential equations. Czechoslovak math. J. 57, No. 132, 331-343 (2007) · Zbl 1174.34037
[31] Xu, Y. T.; Guo, Z. M.: Applications of a zp index theory to periodic solutions for a class of functional differential equations. J. math. Anal. appl 257, No. 1, 189-205 (2001) · Zbl 0992.34051
[32] Xu, Y. T.; Guo, Z. M.: Applications of a geometrical index theory to functional differential equations. Acta. math. Sinica 44, No. 6, 1027-1036 (2001) · Zbl 1027.34078